Quotation Benth, Fred, Eisenberg, Paul. 2015. Integrability of multivariate subordinated Lévy processes in Hilbert space. Stochastics. 87 458-476.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Stochastics
Citation Index SCI
Language English
Title Integrability of multivariate subordinated Lévy processes in Hilbert space
Volume 87
Year 2015
Page from 458
Page to 476
URL https://www.tandfonline.com/doi/pdf/10.1080/17442508.2014.966826
DOI http://dx.doi.org/10.1080/17442508.2014.966826
Open Access N

Associations

People
Eisenberg, Paul (Details)
External
Benth, Fred (University of Oslo, Norway)
Google Scholar: Search